Mathematische Zeitschrift

, Volume 284, Issue 3–4, pp 961–987

Scaling of conformal blocks and generalized theta functions over \(\overline{\mathcal {M}}_{g,n}\)

Article

DOI: 10.1007/s00209-016-1682-1

Cite this article as:
Belkale, P., Gibney, A. & Kazanova, A. Math. Z. (2016) 284: 961. doi:10.1007/s00209-016-1682-1
  • 108 Downloads

Abstract

By way of intersection theory on \(\overline{\mathcal {M}}_{g,n}\), we show that geometric interpretations for conformal blocks, as sections of ample line bundles over projective varieties, do not have to hold at points on the boundary. We show such a translation would imply certain recursion relations for first Chern classes of these bundles. While recursions can fail, geometric interpretations are shown to hold under certain conditions.

Copyright information

© Springer-Verlag Berlin Heidelberg 2016

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of North CarolinaChapel HillUSA
  2. 2.Department of MathematicsUniversity of GeorgiaAthensUSA

Personalised recommendations